# SDR 2003FA0000855

- Difficulty date: August 4, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N24547
- Make and model: Cessna 172R
- Aircraft serial: 17280796
- Engine: Lyc IO360A1A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 504516403
- Part serial: 8013
- Condition: Failed
- Location: Rear Seat Belt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT HAS BEEN FOUND THAT THE REAR SEAT BELT LOWER IN REELS WILL NOT PROPERLY RETRACT UNLESS THE BELTS ARE MANUALLLY INSERTED/FED INTO THE REEL ASSY.  ADDITIONALLY UNLESS THE BELTS ARE FULLY RETRACTED FIRST, THEY WILL NOT EXTEND.  50 PERCENT OF THE TIME, FACTORY NEW PART EXIBIT SAME PROBLEM.
